The Landau–Lifshits equation and integrable systems of classical mechanics
Doklady Akademii Nauk, Tome 270 (1983) no. 5, pp. 1094-1097
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_5_a16,
author = {A. P. Veselov},
title = {The {Landau{\textendash}Lifshits} equation and integrable systems of classical mechanics},
journal = {Doklady Akademii Nauk},
pages = {1094--1097},
year = {1983},
volume = {270},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_5_a16/}
}
A. P. Veselov. The Landau–Lifshits equation and integrable systems of classical mechanics. Doklady Akademii Nauk, Tome 270 (1983) no. 5, pp. 1094-1097. http://geodesic.mathdoc.fr/item/DAN_1983_270_5_a16/